1. Welcome to the All Things Male Forum. Please sign up and join the conversation. It's free!

Post-Finasteride Syndrome & Accutane Sufferers

This forum is for those with Post-Finasteride Syndrome or are suffering from Accutane usage.

Sort By:
Title
Replies Views
Last Message
  1. Dr. John Crisler
    Replies:
    15
    Views:
    4,713
  2. Took_accutane
    Replies:
    761
    Views:
    154,902
  3. Dr. John Crisler
    Replies:
    1,095
    Views:
    227,663
  4. je2907
    Replies:
    0
    Views:
    596
  5. skorpio88
    Replies:
    3
    Views:
    1,046
  6. Tom999
    Replies:
    1
    Views:
    931
  7. je2907
    Replies:
    8
    Views:
    1,117
  8. Konflict
    Replies:
    7
    Views:
    1,542
  9. bb121
    Replies:
    1
    Views:
    790
  10. sexypizza
    Replies:
    0
    Views:
    806
  11. Weltschmerz47
    Replies:
    1
    Views:
    808
  12. skorpio88
    Replies:
    14
    Views:
    4,747
  13. Bman5
    Replies:
    5
    Views:
    3,133
  14. Took_accutane
    Replies:
    0
    Views:
    783
  15. Iain
    Replies:
    0
    Views:
    726
  16. Code_of_Error
    Replies:
    0
    Views:
    1,996
  17. Art
    Replies:
    1
    Views:
    1,323
  18. Matty
    Replies:
    8
    Views:
    2,407
  19. daveydc82
    Replies:
    1
    Views:
    1,454
  20. Perfectionist
    Replies:
    1
    Views:
    1,827
  21. moonman
    Replies:
    3
    Views:
    3,910
  22. raj
    Replies:
    1
    Views:
    1,120
  23. John86
    Replies:
    8
    Views:
    2,520

Thread Display Options

Loading...
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.